Electron. J. Diff. Eqns., Vol. 2002(2002), No. 17, pp. 1-31.

On some analytical index formulas related to operator-valued symbols

Grigori Rozenblum

For several classes of pseudodifferential operators with operator-valued symbol analytic index formulas are found. The common feature is that usual index formulas are not valid for these operators. Applications are given to pseudodifferential operators on singular manifolds.

Submitted October 8, 2001. Published February 18, 2002.
Math Subject Classifications: 35S05, 47G30, 58J20, 58J40.
Key Words: Pseudodifferential operators, index, cyclic cohomology, singular manifolds

Show me the PDF file (381K), TEX file, and other files for this article.

Grigori Rozenblum
Dept. of Mathematics,
Chalmers University of Technology,
412 96 Goteborg, Sweden
e-mail: grigori@math.chalmers.se

Return to the EJDE web page